# SDR 2012F00092

- Difficulty date: April 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 29831
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FWD EMERGENCY LIGHT RT INOPERATIVE.  TROUBLESHOT AND FOUND BATTERY PACK WEAK.  R & R BATTERY PACK IAW AMM 33-50-00 OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
